# SDR SWAA073987

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 68,483 hours, 56,335 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND KEEL BEAM WEB CRACKED AT BS 711, LBL 4.  REPAIRED WEB PER EA.
